JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  M. I. Gil    
    Email: gilmi@cs.bgu.ac.il  

Department of Mathematics
Ben Gurion University of the Negev
P.0. Box 653, Beer-Sheva 84105

    Research Areas :  
Other :  
    Articles: Lower Bounds for Eigenvalues of Schatten-Von Neumann Operators   Volume 8, Issue 3
    Upper and Lower Bounds For Regularized Determinants   Volume 9, Issue 1

      search [advanced search] copyright 2003 terms and conditions login